×

Found 3,116 Documents (Results 1–100)

Limit theorems for the positive recurrent Q-process. (English) Zbl 07823938

Dudin, Alexander (ed.) et al., Information technologies and mathematical modelling. Queueing theory and applications. 21st international conference, ITMM 2022, Karshi, Uzbekistan, October 25–29, 2022. Revised selected papers. Cham: Springer. Commun. Comput. Inf. Sci. 1803, 1-15 (2023).
MSC:  60J80 60J10 60F05
PDFBibTeX XMLCite
Full Text: DOI

Reproduction number versus turnover number in structured discrete-time population models. (English) Zbl 07820171

Elaydi, Saber (ed.) et al., Advances in discrete dynamical systems, difference equations and applications. ICDEA 26, Sarajevo, Bosnia and Herzegovina, July 26–30, 2021. Proceedings of the 26th international conference on difference equations and applications. Cham: Springer. Springer Proc. Math. Stat. 416, 495-539 (2023).
MSC:  39A60 92D25 37N25
PDFBibTeX XMLCite
Full Text: DOI

Threshold parameters of stochastic SIR and SIRS epidemic models with delay and nonlinear incidence. (English) Zbl 07801378

Diagana, Toka (ed.) et al., Partial differential equations and applications. Colloquium in honor of Hamidou Touré, Ouagadougou, Burkina Faso, November 5–9, 2018. Cham: Springer. Springer Proc. Math. Stat. 420, 281-293 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software